# SDR AALA201909099007

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 59,827 hours, 24,444 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 3316
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO ORD ON ACCOUNT OF PRESSURIZATION PROBLEM. AN EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED FIM TASK 21-62-00-810-849, FOUND STANDBY TEMPERATURE CONTROL VALVE STAYS OPEN WHEN PACK IS RUNNING AND ALL SENSE LINES ARE DISCONNECTED. REMOVED AND REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10. OPS CHECK GOOD NO LEAKS.
